advertisement
Question
Posted by: Carol | 2008/06/12

I think I have messed up my meds


CS I know I should be chatting to my own pdoc but he is on leave.

3 weeks ago he upped my dose to 600mg tegretol morning and evening.... i have been taking the evening dose but because of the reaction I get i havent been taking the morning dose .. so in the evening I have been taking the 600 and in the morning 400 .... but I have felt awful .. miserable and weepy and the night before last I was in bed asleep by 6pm ....

I have now taken time of work to get used to my morning dose .. and after one day I already feel a little better .

Have I felt so dreadful because of the uneven dose ????


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If he goes on leave he MUST make provision for a locum or someone else to take such calls. Remind him of this when he returns.
I don't really see why the uneven dose should have made you feel bad --- maybe it was more the uncertainty and alarm at the new side-effects ? In effect, it sounds as though he raised both doses in the day, and by lowering the morning dose, you effectively stayed the same in the morning and raised the evening dose, which is reasonable
Pleased to hear you're feeling a bit better, hope this progress continues

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement